Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 312078, 15 pages
http://dx.doi.org/10.1155/2012/312078
Research Article

Coupled Coincidence Points in Partially Ordered Cone Metric Spaces with a c-Distance

1Department of Mathematics, The Hashemite University, P.O. Box 150459, Zarqa 13115, Jordan
2Department of Mathematics, Atilim University, 06836 Incek, Ankara, Turkey
3Institut Supérieur d'Informatique et des Technologies de Communication De Hammam Sousse, Université de Sousse, Route GP1, 4011 Hammam Sousse, Tunisia

Received 22 May 2012; Revised 25 June 2012; Accepted 25 June 2012

Academic Editor: Alexander Timokha

Copyright © 2012 Wasfi Shatanawi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Cho et al. (2012) proved some coupled fixed point theorems in partially ordered cone metric spaces by using the concept of a c-distance in cone metric spaces. In this paper, we prove some coincidence point theorems in partially ordered cone metric spaces by using the notion of a c-distance. Our results generalize several well-known comparable results in the literature. Also, we introduce an example to support the usability of our results.